Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("POLYNOME HERMITE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 960

  • Page / 39

Export

Selection :

  • and

SOME POLYNOMIALS ASSOCIATED WITH THE GENERALIZED HERMITE POLYNOMIALSJOSHI CM; SINGHAL JP.1973; J. APPROXIM. THEORY; U.S.A.; DA. 1973; VOL. 7; NO 2; PP. 113-121; BIBL. 7 REF.Serial Issue

SOME PROPERTIES OF THE Q-HERMITE POLYNOMIALSALLAWAY WMR.1980; CAN. J. MATH.; ISSN 0008-414X; CAN; DA. 1980; VOL. 32; NO 3; PP. 686-694; BIBL. 8 REF.Article

CONVOLUTIONS OF ORTHONORMAL POLYNOMIALS.AL SALAM WA; CHIHARA TS.1976; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1976; VOL. 7; NO 1; PP. 16-28; BIBL. 8 REF.Article

POLYNOMIALS OF THE FORM 2F0 AS DETERMINANTS.FORT MG; SACKFIELD A.1975; J. INST. MATH. APPL., LONDON; G.B.; DA. 1975; VOL. 16; NO 3; PP. 389-392; BIBL. 3 REF.Article

MEHRDIMENSIONALE HERMITESCHE INTERPOLATIONSPOLYNOME. = POLYNOME D'INTERPOLATION HERMITIEN MULTIDIMENSIONNELSCHMIEDER L.1975; Z. ANGEW. MATH. MECH.; DTSCH.; DA. 1975; VOL. 55; NO 4; PP. 223-228; BIBL. 5 REF.; (WISS. JAHRESTAG. GES. ANGEW. MATH. MECH. VORTR.; BOCHUM; 1974)Conference Paper

COMBINATORIAL APPLICATIONS OF HERMITE POLYNOMIALSAZOR R; GILLIS J; VICTOR JD et al.1982; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1982; VOL. 13; NO 5; PP. 879-890; BIBL. 5 REF.Article

A COMBINATORIAL PROOF OF THE MEHLER FORMULA.FOATA D.1978; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1978; VOL. 24; NO 3; PP. 367-376; BIBL. 12 REF.Article

POSITIVITY OF THE POISSON KERNEL FOR THE CONTINUOUS Q-ULTRASPHERICAL POLYNOMIALSGASPER G; RAHMAN M.1983; SIAM JOURNAL ON MATHEMATICAL ANALYSIS; ISSN 0036-1410; USA; DA. 1983; VOL. 14; NO 2; PP. 408-420; BIBL. 18 REF.Article

AN ALGORITHM FOR OBTAINING BEST APPROXIMATIONS ON SETS OF POSITIVE POLYNOMIALSMATTHEWS JW.1972; S.I.A.M. J. NUMER. ANAL.; U.S.A.; DA. 1972; VOL. 9; NO 4; PP. 734-742; BIBL. 8 REF.Serial Issue

DIFFERENTIAL EQUATION FOR HERMITE-BELL POLYNOMIALSKALINOWSKI MW; SEWERYNSKI M.1982; MATH. PROC. CAMB. PHILOS. SOC.; ISSN 0305-0041; GBR; DA. 1982; VOL. 91; NO 2; PP. 259-265; BIBL. 10 REF.Article

EXTENSIONS OF THE MEHLER-WEISNER AND OTHER RESULTS FOR THE HERMITE FUNCTION.COHEN ME.1976; MATH. OF COMPUT.; U.S.A.; DA. 1976; VOL. 30; NO 135; PP. 553-564; BIBL. 20 REF.Article

ON A GENERATING FUNCTION OF GENERALIZED HERMITE POLYNOMIALS.SAHA BB.1974; C.R. ACAD. BULG. SCI.; BULG.; DA. 1974; VOL. 27; NO 7; PP. 889-892; BIBL. 4 REF.Article

ON THE SYMMETRIZED KRONECKER POWER OF A MATRIX AND EXTENSIONS OF MEHLER'S FORMULA FOR HERMITE POLYNOMIALSSLEPIAN D.1972; S.I.A.M. J. MATH. ANAL.; U.S.A.; DA. 1972; VOL. 3; NO 4; PP. 606-616; BIBL. 8 REF.Serial Issue

ON A CLASS OF GENERALIZED HERMITE POLYNOMIALS.PUCHOVSKY F.1976; MATH. SLOV.; TCHECOSL.; DA. 1976; VOL. 26; NO 4; PP. 257-269; ABS. RUSSE; BIBL. 5 REF.Article

GENERALIZED HERMITE POLYNOMIALS.MIZRAHI MM.1975; J. COMPUT. APPL. MATH.; BELG.; DA. 1975; VOL. 1; NO 3; PP. 137-140; BIBL. 5 REF.Article

AN IDENTITY INVOLVING PARTITIONAL GENERALIZED BINOMIAL COEFFICIENTS.BINGHAM C.1974; J. MULTIVAR. ANAL.; U.S.A.; DA. 1974; VOL. 4; NO 2; PP. 210-223; BIBL. 9 REF.Article

APPLICATION OF HERMITE POLYNOMIALS FOR CERTAIN PROPERTIES OF FOX'S H-FUNCTION OF TWO VARIABLES.MANILAL SHAH.1973; UNIV. NACION. TUCUMAN, REV., A; ARGENT.; DA. 1973; VOL. 23; NO 1-2; PP. 165-178; BIBL. 20 REF.Article

DISPROOF OF A CONJECTURECALOGERO F.1982; LETT. NUOVO CIMENTO SOC. ITAL. FIS.; ISSN 0375-930X; ITA; DA. 1982; VOL. 35; NO 6; PP. 181-185; BIBL. 4 REF.Article

LAGUERRE, HERMITE AND MEIXNER POLYNOMIALS ARISING FROM POLYNOMIALS IN SEVERAL VARIABLESGABUTTI B.1982; PROC. K. NED. AKAD. WET., SER. A, MATH. SCI.; ISSN 0023-3358; NLD; DA. 1982; VOL. 85; NO 4; PP. 415-422; BIBL. 7 REF.Article

ON THE FOUNDATIONS OF COMBINATORIAL THEORY. VIII. FINITE OPERATOR CALCULUSROTA GC; KAHANER D; ODLYZKO A et al.1973; J. MATH. ANAL. APPL.; U.S.A.; DA. 1973; VOL. 42; NO 3; PP. 684-760; BIBL. 5 P.Serial Issue

SOME PROPERTIES OF ORTHOGONAL POLYNOMIALS RELATED TO HERMITE POLYNOMIALS.THAKARE NK; KARANDE BK.1973; BULL. MATH. SOC. SCI. MATH. REPUBL. SOCIAL. ROUMAN.; ROUMAN.; DA. 1973; VOL. 17; NO 1; PP. 57-69; BIBL. 7 REF.Article

A RECURRENCE FORMULA ON GENERALIZED MEIJER FUNCTION OF TWO VARIABLES.MANILAL SHAH.1973; MATH. BALKAN.; YOUGOSL.; DA. 1973; VOL. 3; PP. 461-464; BIBL. 5 REF.Article

PROCESSUS D'INTERPOLATION D'HERMITE-FEJER AVEC LES NOEUDS AUX RACINES DES POLYNOMES D'HERMITENEVAI GP.1972; ACTA MATH. ACAD. SCI. HUNGAR.; HONGR.; DA. 1972; VOL. 23; NO 1-2; PP. 247-253; BIBL. 5 REF.Serial Issue

A NOTE ON AN INEQUALITY INVOLVING THE NORMAL DISTRIBUTIONCHERNOFF H.1981; ANN. PROBAB.; ISSN 0091-1798; USA; DA. 1981; VOL. 9; NO 3; PP. 533-535; BIBL. 3 REF.Article

ON THE ZEROS OF COMBINATIONS OF HERMITE POLYNOMIALS.AHMED S; BRUSCHI M; CALOGERO F et al.1978; LETTERE NUOVO CIMENTO; ITAL.; DA. 1978; VOL. 21; NO 13; PP. 447-452; BIBL. 16 REF.Article

  • Page / 39